@article{bwmeta1.element.desklight-45ade606-3e5b-49fc-9bee-e31bea2540b0,
author = {Nguyen Quy-Hy},
title = {On the solution of an integral equation of second type by the Monte-Carlo method},
journal = {Annales Polonici Mathematici},
volume = {29},
year = {1974},
pages = {175-190},
zbl = {0286.65061},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.desklight-45ade606-3e5b-49fc-9bee-e31bea2540b0}
}
Nguyen Quy-Hy. On the solution of an integral equation of second type by the Monte-Carlo method. Annales Polonici Mathematici, Tome 29 (1974) pp. 175-190. http://gdmltest.u-ga.fr/item/bwmeta1.element.desklight-45ade606-3e5b-49fc-9bee-e31bea2540b0/